Show ratings & reviews for

4.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

15 People found this comment helpful

After a total hysterectomy (includes ovaries) I tried other HRT but always had side effects. Since taking menest (now in my 8th year) I have not experienced the mood swings, sweats, or crying episodes that seemed to be associated with the loss of natural hormones.

Most voted negative review

1 People found this comment helpful

I've taken Cenestin for a decade & my doctor has been reducing the dosage periodically to finally get to the lowest level. But, when Cenestin was back ordered in December, my new doctor prescribed Menest without me knowing it. I was sick for the entire 2 months while using it. I finally figured out what caused this as that was the only thing I had changed! Menest made me extremely dizzy to the ...

Shared reviews and ratings

Senior Beauty | 75 or over | On medication for 10 years or more | Patient
6/22/2018
Condition: Low Estrogen After Operation to Remove Ovaries
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Been taking for over 40 years since total hysterectomy at age 40- I have reduced dosage over the years but it continues to keep me from having hot flashes and improves my overall well being with NO bad side effects.

Report this postFill 3Created with Sketch.
shirlrg4 | 65-74 | Female | On medication for 1 to 6 months | Patient
6/16/2014
Condition: Post-Menopausal Osteoporosis Prevention
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I switched from Premarin to this medication and am finding darkening and spotting of skin on hands and arms. Otherwise I don't notice a difference. I'm considering switching back to Premarin because of the skin discoloration.

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | Female | On medication for 1 to 6 months | Patient
10/22/2013
Condition: "Change of Life" Signs
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

this medication has cleared up all of my menopause issues! i feel like a human being again...it's about quality of life for me.

Report this postFill 3Created with Sketch.
Happy Grandma GA | 55-64 | Female | On medication for 1 to 6 months | Patient
3/19/2012
Condition: Low Estrogen After Operation to Remove Ovaries
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I've taken Cenestin for a decade & my doctor has been reducing the dosage periodically to finally get to the lowest level. But, when Cenestin was back ordered in December, my new doctor prescribed Menest without me knowing it. I was sick for the entire 2 months while using it. I finally figured out what caused this as that was the only thing I had changed! Menest made me extremely dizzy to the point where I never should have driven, sick to my stomach, ears ringing constantly and feeling horrible. My life was on hold. I switched to Enjuvia since Menest is in the same category as Premarin which also made me sick long ago. The pharmacist told me that Menest never should have been ordered as a replacement. The dizziness is gone but the ringing in my ears is still there, driving me crazy! Does anyone know HOW to get this ringing to stop and have others experienced this problem ??? I want to stop estrogen completely. I am 60 and had surgery in 1995 so have been on it too long. I now have 90 Menest pills that cost me $52 and I can't even use them.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Female | On medication for 10 years or more | Patient
2/28/2011
Condition: Low Estrogen After Operation to Remove Ovaries
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More